# SDR MALA050427

- Difficulty date: May 16, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 13,271 hours, 12,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C3 CHECK IN YYC 2 DENT ON RT FUSELAGE AT FR15 AND FR16 13.5 INCHES BELOW LAP JOINT.  REPAIRED IAW SRM 517200.
